Movahedinejad, Akram, Abdi, Ali, Hojjati, Gholamreza. (1395). A hybrid method with optimal stability properties for the numerical solution of stiff differential systems. نشریه جغرافیا و برنامه ریزی, 4(3), 217-229.
Akram Movahedinejad; Ali Abdi; Gholamreza Hojjati. "A hybrid method with optimal stability properties for the numerical solution of stiff differential systems". نشریه جغرافیا و برنامه ریزی, 4, 3, 1395, 217-229.
Movahedinejad, Akram, Abdi, Ali, Hojjati, Gholamreza. (1395). 'A hybrid method with optimal stability properties for the numerical solution of stiff differential systems', نشریه جغرافیا و برنامه ریزی, 4(3), pp. 217-229.
Movahedinejad, Akram, Abdi, Ali, Hojjati, Gholamreza. A hybrid method with optimal stability properties for the numerical solution of stiff differential systems. نشریه جغرافیا و برنامه ریزی, 1395; 4(3): 217-229.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.